Alert archive / Idaho / Red Flag Warnings in 2016
Red Flag Warning 8, NWS Pocatello, ID
NWS Pocatello, ID issued this red flag warning at Jul 29, 2016, 9:19 PM MDT for 20 counties in Idaho. It took effect at Jul 30, 2016, 12:00 PM MDT. It was in force for 32 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 29, 2016, 9:19 PM MDT (03:19 UTC)
- In effect from
- Jul 30, 2016, 12:00 PM MDT
- Expired
- Jul 31, 2016, 8:01 PM MDT
- In force
- 32 hr
- Issued by
- NWS Pocatello, ID
Counties Bannock County, ID, Bear Lake County, ID, Bingham County, ID, Bonneville County, ID, Butte County, ID, Caribou County, ID, Cassia County, ID, Clark County, ID, Custer County, ID, Franklin County, ID, Fremont County, ID, Idaho County, ID, Jefferson County, ID, Lemhi County, ID, Madison County, ID, Oneida County, ID, Power County, ID, Teton County, ID, Twin Falls County, ID, Valley County, ID
The radar
The Pocatello radar (KSFX), 42 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 00:00Z, 3.3 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3734 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
116 WWUS85 KPIH 300319 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 919 PM MDT FRI JUL 29 2016 ...RED FLAG WARNING IN EFFECT FROM NOON UNTIL 11 PM SATURDAY FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS IN FIRE WEATHER ZONES 411...413 AND 427... ...RED FLAG WARNING IN EFFECT FROM 2 PM SATURDAY UNTIL 8 PM SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY IN FIRE WEATHER ZONES 475 AND 476... IDZ411-301200- /O.UPG.KPIH.FW.A.0005.160730T2000Z-160731T0500Z/ /O.NEW.KPIH.FW.W.0008.160730T1800Z-160731T0500Z/ CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- 919 PM MDT FRI JUL 29 2016 ...RED FLAG WARNING IN EFFECT FROM NOON TO 11 PM MDT SATURDAY FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONE 411... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 11 PM MDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 411. * THUNDERSTORMS...SCATTERED DRY THUNDERSTORMS ARE EXPECTED TO DEVELOP BY EARLY AFTERNOON AND CONTINUE THROUGH LATE EVENING. * PRECIPITATION...GENERALLY UNDER 0.10 INCHES. * OUTFLOW WINDS...OVER 30 MPH LIKELY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW, OR WILL SHORTLY. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ413-427-301200- /O.UPG.KPIH.FW.A.0005.160730T1800Z-160731T0500Z/ /O.NEW.KPIH.FW.W.0008.160730T1800Z-160731T0500Z/ CARIBOU RANGE/CARIBOU NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF/TWIN FALLS BLM SOUTH OF THE SNAKE RIVER- 919 PM MDT FRI JUL 29 2016 ...RED FLAG WARNING IN EFFECT FROM NOON TO 11 PM MDT SATURDAY FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONES 413 AND 427... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 11 PM MDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONES 413 AND 427. * THUNDERSTORMS...SCATTERED DRY THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE AFTERNOON AND EVENING. * PRECIPITATION...GENERALLY UNDER 0.10 INCHES. * OUTFLOW WINDS...OVER 30 MPH LIKELY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW, OR WILL SHORTLY. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ475-476-301200- /O.UPG.KPIH.FW.A.0005.160730T2000Z-160801T0200Z/ /O.NEW.KPIH.FW.W.0008.160730T2000Z-160801T0200Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- 919 PM MDT FRI JUL 29 2016 ...RED FLAG WARNING IN EFFECT FROM 2 PM SATURDAY TO 8 PM MDT SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 475 AND 476... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM SATURDAY TO 8 PM MDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 475 AND 476. * WINDS...GUSTS OF 25 TO 35 MPH SATURDAY AFTERNOON AND EVENING. GUSTS DROP TO UNDER 15 MPH MOST AREAS SATURDAY NIGHT EXCEPT FOR RIDGETOP WHICH REMAIN AT 25 TO 35 MPH. 25 TO 40 MPH GUSTS BY SUNDAY AFTERNOON AT ALL ELEVATIONS. * HUMIDITY...8 TO 16 PERCENT ON SATURDAY AFTERNOON BECOMING 6 TO 14 PERCENT ON SUNDAY AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW, OR WILL SHORTLY. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$
7 follow-up statements
881 WWUS85 KPIH 300959 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 359 AM MDT SAT JUL 30 2016 ...RED FLAG WARNING IN EFFECT FROM NOON UNTIL 11 PM SATURDAY FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS IN SOUTHEAST IDAHO FIRE WEATHER ZONES 411...413 AND 427... ...RED FLAG WARNING IN EFFECT FROM 2 PM SATURDAY UNTIL 8 PM SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY IN SOUTHEAST IDAHO FIRE WEATHER ZONES 475 AND 476... IDZ411-413-427-302100- /O.CON.KPIH.FW.W.0008.160730T1800Z-160731T0500Z/ CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- CARIBOU RANGE/CARIBOU NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF/TWIN FALLS BLM SOUTH OF THE SNAKE RIVER- 359 AM MDT SAT JUL 30 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 11 PM MDT THIS EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR SOUTHEAST IDAHO FIRE WEATHER ZONE 411... * AFFECTED AREA...FIRE WEATHER ZONE 411. * THUNDERSTORMS...SCATTERED DRY THUNDERSTORMS ARE EXPECTED TO DEVELOP BY EARLY AFTERNOON AND CONTINUE THROUGH LATE EVENING. * PRECIPITATION...GENERALLY UNDER 0.10 INCHES. * OUTFLOW WINDS...OVER 30 MPH LIKELY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW... OR WILL SHORTLY. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ475-476-302100- /O.CON.KPIH.FW.W.0008.160730T2000Z-160801T0200Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- 359 AM MDT SAT JUL 30 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MDT SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 475 AND 476 IN SOUTHEAST IDAHO... * AFFECTED AREA...FIRE WEATHER ZONE 475 AND 476. * WINDS...GUSTS OF 25 TO 35 MPH SATURDAY AFTERNOON AND EVENING. GUSTS DROP TO UNDER 15 MPH MOST AREAS SATURDAY NIGHT EXCEPT FOR RIDGETOP WHICH REMAIN AT 25 TO 35 MPH. WINDS WILL GUST 25 TO 40 MPH BY SUNDAY AFTERNOON AT ALL ELEVATIONS. * HUMIDITY...8 TO 16 PERCENT ON SATURDAY AFTERNOON BECOMING 6 TO 14 PERCENT ON SUNDAY AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW... OR WILL SHORTLY. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ410-302100- /O.NEW.KPIH.FW.A.0006.160731T1900Z-160801T0300Z/ UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- 359 AM MDT SAT JUL 30 2016 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR FOR STRONG GUSTY WINDS AND LOW HUMIDITIES IN THE UPPER SNAKE PLAIN OF SOUTHEAST IDAHO...ZONE 410... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 410. * WIND...SOUTHWEST 15 TO 20 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...8 TO 13 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
551 WWUS85 KPIH 301919 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 119 PM MDT SAT JUL 30 2016 ...RED FLAG WARNING IN EFFECT FROM NOON UNTIL 11 PM SATURDAY FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS IN SOUTHEAST IDAHO FIRE WEATHER ZONES 411...413 AND 427... ...RED FLAG WARNING IN EFFECT FROM 2 PM SATURDAY UNTIL 8 PM SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY IN SOUTHEAST IDAHO FIRE WEATHER ZONES 475 AND 476... ...RED FLAG WARNING IN EFFECT FROM 1 PM SUNDAY UNTIL 8 PM SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY IN SOUTHEAST IDAHO FIRE WEATHER ZONE 410... IDZ410-310500- /O.UPG.KPIH.FW.A.0006.160731T1900Z-160801T0300Z/ /O.EXB.KPIH.FW.W.0008.160731T1900Z-160801T0200Z/ UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- 119 PM MDT SAT JUL 30 2016 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT SUNDAY FOR GUST WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 410... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM MDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 410. * WIND...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...8 TO 13 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW, OR WILL SHORTLY. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ411-413-427-310500- /O.CON.KPIH.FW.W.0008.000000T0000Z-160731T0500Z/ CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- CARIBOU RANGE/CARIBOU NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF/TWIN FALLS BLM SOUTH OF THE SNAKE RIVER- 119 PM MDT SAT JUL 30 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM MDT THIS EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONES 411...413 AND 427... * AFFECTED AREA...FIRE WEATHER ZONE 411. FIRE WEATHER ZONE 413 AND FIRE WEATHER ZONE 427. * THUNDERSTORMS...SCATTERED DRY THUNDERSTORMS ARE EXPECTED TO DEVELOP BY EARLY AFTERNOON AND CONTINUE THROUGH LATE EVENING. * PRECIPITATION...GENERALLY UNDER 0.10 INCHES. * OUTFLOW WINDS...OVER 30 MPH LIKELY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW... OR WILL SHORTLY. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ475-476-310500- /O.CON.KPIH.FW.W.0008.160730T2000Z-160801T0200Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- 119 PM MDT SAT JUL 30 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 475 AND 476... * AFFECTED AREA...FIRE WEATHER ZONE 475 AND 476. * WINDS...GUSTS OF 25 TO 35 MPH SATURDAY AFTERNOON AND EVENING. GUSTS DROP TO UNDER 15 MPH MOST AREAS SATURDAY NIGHT EXCEPT FOR RIDGETOP WHICH REMAIN AT 25 TO 35 MPH. WINDS WILL GUST 25 TO 40 MPH BY SUNDAY AFTERNOON AT ALL ELEVATIONS. * HUMIDITY...8 TO 16 PERCENT ON SATURDAY AFTERNOON BECOMING 6 TO 14 PERCENT ON SUNDAY AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW... OR WILL SHORTLY. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$
870 WWUS85 KPIH 301922 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 122 PM MDT SAT JUL 30 2016 ...RED FLAG WARNING IN EFFECT FROM NOON UNTIL 11 PM SATURDAY FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS IN SOUTHEAST IDAHO FIRE WEATHER ZONES 411...413 AND 427... ...RED FLAG WARNING IN EFFECT FROM 2 PM SATURDAY UNTIL 8 PM SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY IN SOUTHEAST IDAHO FIRE WEATHER ZONES 475 AND 476... ...RED FLAG WARNING IN EFFECT FROM 1 PM SUNDAY UNTIL 8 PM SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY IN SOUTHEAST IDAHO FIRE WEATHER ZONE 410... IDZ411-413-427-310500- /O.CON.KPIH.FW.W.0008.000000T0000Z-160731T0500Z/ CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- CARIBOU RANGE/CARIBOU NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF/TWIN FALLS BLM SOUTH OF THE SNAKE RIVER- 122 PM MDT SAT JUL 30 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM MDT THIS EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONES 411...413 AND 427... * AFFECTED AREA...FIRE WEATHER ZONE 411. FIRE WEATHER ZONE413 AND FIRE WEATHER ZONE 427. * THUNDERSTORMS...SCATTERED DRY THUNDERSTORMS ARE EXPECTED TO DEVELOP BY EARLY AFTERNOON AND CONTINUE THROUGH LATE EVENING. * PRECIPITATION...GENERALLY UNDER 0.10 INCHES. * OUTFLOW WINDS...OVER 30 MPH LIKELY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW... OR WILL SHORTLY. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ475-476-310500- /O.CON.KPIH.FW.W.0008.160730T2000Z-160801T0200Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- 122 PM MDT SAT JUL 30 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 475 AND 476... * AFFECTED AREA...FIRE WEATHER ZONE 475 AND 476. * WINDS...GUSTS OF 25 TO 35 MPH SATURDAY AFTERNOON AND EVENING. GUSTS DROP TO UNDER 15 MPH MOST AREAS SATURDAY NIGHT EXCEPT FOR RIDGETOP WHICH REMAIN AT 25 TO 35 MPH. WINDS WILL GUST 25 TO 40 MPH BY SUNDAY AFTERNOON AT ALL ELEVATIONS. * HUMIDITY...8 TO 16 PERCENT ON SATURDAY AFTERNOON BECOMING 6 TO 14 PERCENT ON SUNDAY AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW... OR WILL SHORTLY. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ410-310500- /O.CON.KPIH.FW.W.0008.160731T1900Z-160801T0200Z/ UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- 122 PM MDT SAT JUL 30 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 410... * AFFECTED AREA...FIRE WEATHER ZONE 410. * WIND...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...8 TO 13 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW... OR WILL SHORTLY. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$
687 WWUS85 KPIH 310420 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1020 PM MDT SAT JUL 30 2016 ...RED FLAG WARNING FOR SOUTHEAST IDAHO FIRE WEATHER ZONES 411...413 AND 427 HAS BEEN CANCELLED... ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM SATURDAY UNTIL 8 PM SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY IN SOUTHEAST IDAHO FIRE WEATHER ZONES 475 AND 476... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM SUNDAY UNTIL 8 PM SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY IN SOUTHEAST IDAHO FIRE WEATHER ZONE 410... IDZ411-413-427-310530- /O.CAN.KPIH.FW.W.0008.000000T0000Z-160731T0500Z/ CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- CARIBOU RANGE/CARIBOU NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF/TWIN FALLS BLM SOUTH OF THE SNAKE RIVER- 1020 PM MDT SAT JUL 30 2016 ...RED FLAG WARNING IS CANCELLED FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONES 411...413 AND 427... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE RED FLAG WARNING. GUSTY OUTFLOW WINDS ARE STILL POSSIBLE ACROSS CASSIA COUNTY THIS EVENING ASSOCIATED WITH DECAYING SHOWERS. OTHERWISE, COVERAGE OF CONVECTIVE ACTIVITY NO LONGER WARRANTS THE RED FLAG WARNING. $$ IDZ475-476-311000- /O.CON.KPIH.FW.W.0008.000000T0000Z-160801T0200Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- 1020 PM MDT SAT JUL 30 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 475 AND 476... * AFFECTED AREA...FIRE WEATHER ZONE 475 AND 476. * WINDS...GUSTS OF 25 TO 35 MPH SATURDAY AFTERNOON AND EVENING. GUSTS DROP TO UNDER 15 MPH MOST AREAS SATURDAY NIGHT EXCEPT FOR RIDGETOP WHICH REMAIN AT 25 TO 35 MPH. WINDS WILL GUST 25 TO 40 MPH BY SUNDAY AFTERNOON AT ALL ELEVATIONS. * HUMIDITY...8 TO 16 PERCENT ON SATURDAY AFTERNOON BECOMING 6 TO 14 PERCENT ON SUNDAY AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW... OR WILL SHORTLY. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ410-311000- /O.CON.KPIH.FW.W.0008.160731T1900Z-160801T0200Z/ UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- 1020 PM MDT SAT JUL 30 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 410... * AFFECTED AREA...FIRE WEATHER ZONE 410. * WIND...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...8 TO 13 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW... OR WILL SHORTLY. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$
501 WWUS85 KPIH 310918 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 318 AM MDT SUN JUL 31 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY IN SOUTHEAST IDAHO FIRE WEATHER ZONES 475 AND 476... ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY IN SOUTHEAST IDAHO FIRE WEATHER ZONE 410... IDZ475-476-312100- /O.CON.KPIH.FW.W.0008.000000T0000Z-160801T0200Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- 318 AM MDT SUN JUL 31 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 475 AND 476... * AFFECTED AREA...FIRE WEATHER ZONE 475 AND 476. * WINDS...GUSTS OF 25 TO 40 MPH. * HUMIDITY...6 TO 14 PERCENT SUNDAY AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW... OR WILL SHORTLY. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH. && $$ IDZ410-312100- /O.CON.KPIH.FW.W.0008.160731T1900Z-160801T0200Z/ UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- 318 AM MDT SUN JUL 31 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 410... * AFFECTED AREA...FIRE WEATHER ZONE 410. * WIND...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...8 TO 13 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW... OR WILL SHORTLY. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH. && $$
959 WWUS85 KPIH 312016 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 216 PM MDT SUN JUL 31 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY IN SOUTHEAST IDAHO FIRE WEATHER ZONES 475 AND 476... ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY IN SOUTHEAST IDAHO FIRE WEATHER ZONE 410... IDZ410-010200- /O.CON.KPIH.FW.W.0008.000000T0000Z-160801T0200Z/ UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- 216 PM MDT SUN JUL 31 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 410... * AFFECTED AREA...FIRE WEATHER ZONE 410. * WIND...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...8 TO 13 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW... OR WILL SHORTLY. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH. && $$ IDZ475-476-010200- /O.CON.KPIH.FW.W.0008.000000T0000Z-160801T0200Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- 216 PM MDT SUN JUL 31 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 475 AND 476... * AFFECTED AREA...FIRE WEATHER ZONE 475 AND 476. * WINDS...GUSTS OF 25 TO 40 MPH. * HUMIDITY...6 TO 14 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW... OR WILL SHORTLY. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH. && $$
558 WWUS85 KPIH 010201 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 801 PM MDT SUN JUL 31 2016 IDZ410-475-476-010315- /O.CAN.KPIH.FW.W.0008.000000T0000Z-160801T0200Z/ UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- 801 PM MDT SUN JUL 31 2016 ...RED FLAG WARNING IS CANCELLED FOR LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONES 410...475 AND 476... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE RED FLAG WARNING. GUSTY WINDS AND DRY RELATIVE HUMIDITES WILL PERSIST INTO THIS EVENING BEFORE GRADUALLY DIMINISHING OVERNIGHT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Jul 29, 2:04 PM MDT, 7 hours 15 minutes earlier.
Area forecast discussion, Jul 29, 2:04 PM MDT, 7 hours 15 minutes before
Area Forecast Discussion National Weather Service Pocatello ID 204 PM MDT FRI JUL 29 2016 .SHORT TERM...Tonight through Sunday. Dry conditions expected overnight with mild temperatures. Saturday some monsoonal moisture may work north and expect some isolated to scattered thunderstorm activity mainly in the southern and eastern highlands along the Utah and Wyoming borders for the most part. Could see more fire starts in those regions. A weak frontal system will move through Saturday night and Sunday and expect more breezy conditions Sunday across southeast Idaho with winds increasing Saturday afternoon in the central mountains. Hot conditions will continue through Sunday with many highs remaining in the mid to upper 90s. GK .LONG TERM...Monday through Friday. Mainly dry weather expected with another frontal system passing east Tuesday. Best chance for convection should be Tuesday with Tuesday and Wednesday the breeziest days. Temperatures will start out very hot Monday then cooling to near seasonal normals by Wednesday. GK && .AVIATION...Expect VFR conditions today with slightly breezy winds. Saturday monsoon moisture will move up from our South. This will allow for a chance of vicinity thunderstorms for taf sites...particularly across the Eastern Magic Valley and the Snake River plain by late afternoon into the early evening tomorrow. Wyatt && .FIRE WEATHER...Broad high pressure is in place across the Western United States with weak West NorthWest flow over our area. Expect slightly breezy winds this afternoon. Otherwise...expect very dry conditions and above normal temperatures. Tonight into Saturday expect monsoon moisture to start to move into the area from our South ahead of a trough over Southern Canada. Expect isolated to scattered showers and thunderstorms across our Southern areas and the Island Park region. A fire weather watch is in place for zones 411...413 and 427 for Saturday afternoon into early evening. The mid shift will use the next model run to narrow done the best areas of thunderstorm potential and issue Red Flag warnings. Also...Saturday afternoon into early evening look for winds with gusts near 20 to 25 mph for the Central Mountains with relative humidity 8 to 16 percent. Winds will increase to 25 to 30 mph gusts on Sunday accompanied with even drier relative humidity...6 to 14 percent...as the trough moves east in Southern Canada. Thus...a fire weather watch for high winds and low relative humidity is in effect for Saturday afternoon through Sunday for zones 475 and 476. For Saturday relative humidity looks just above 15 percent for zones for 410..411 and 422 as well winds slightly below criteria...though elevated. Thus...a highlight for these zones has not been issued. This will not likely be the case for Sunday. Fire weather zones 410...411 and 422 in addition to 475 and 476 will likely need a Red Flag warning due to high winds and low relative humidity. A slightly stronger trough moves over Northern Idaho late Monday into Tuesday. Monday evening thunderstorms are possible over the Bear Lake Region extending North along the Wyoming border near Driggs with a brief return of monsoon moisture. Expect gusty winds of 25 to 30 mph yet again mainly over the Central Mountains and Snake River plain on Tuesday. A dry cold front associated with this trough will sweep across the area Tuesday bringing dry conditions and more seasonable temperatures...just slightly above normal...Wednesday and Thursday. Wyatt && .PIH Watches/Warnings/Advisories... Fire Weather Watch from Saturday afternoon through Saturday evening for IDZ413-427. Fire Weather Watch from Saturday afternoon through Sunday evening for IDZ475-476. Fire Weather Watch from Saturday afternoon through Saturday evening for IDZ411. &&
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 3:59 AM MDT | Fire Weather Watch | PIH | Bingham, Bonneville, Butte, Clark, Fremont, Jefferson and 3 more | 9 hr |
| Jul 30, 4:13 PM MDT | Special Weather Statement | PIH | Butte | 47 min |
Nearby
Red Flag Warnings in Idaho, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.